MathSciNet Relay Station
MathSciNet bibliographic data
MR2291848 11R06 (11C08 11Y40)
Rhin, Georges; Wu, Qiang On the smallest value of the maximal modulus of an algebraic integer. Math. Comp. 76 (2007), no. 258, 1025–1038 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement